The Continuity Equation, Hermitian Metrics and Elliptic Bundles

Morgan Sherman, Ben Weinkove*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We extend the continuity equation of La Nave–Tian to Hermitian metrics and establish its interval of maximal existence. The equation is closely related to the Chern–Ricci flow, and we illustrate this in the case of elliptic bundles over a curve of genus at least two.

Original languageEnglish (US)
Pages (from-to)762-776
Number of pages15
JournalJournal of Geometric Analysis
Volume30
Issue number1
DOIs
StatePublished - Jan 1 2020

Keywords

  • Chern–Ricci curvature
  • Continuity equation
  • Elliptic bundles
  • Hermitian metrics

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The Continuity Equation, Hermitian Metrics and Elliptic Bundles'. Together they form a unique fingerprint.

Cite this